Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2017 | Journal Article | IST-REx-ID: 560   OA
Gerencser, M., Jentzen, A., & Salimova, D. (2017). On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 473(2207). https://doi.org/10.1098/rspa.2017.0104
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 642   OA
Gerencser, M., & Gyöngy, I. (2017). Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation, 86(307), 2373–2397. https://doi.org/10.1090/mcom/3201
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448   OA
Fathi, M., & Maas, J. (2016). Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability, 26(3), 1774–1806. https://doi.org/10.1214/15-AAP1133
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1261   OA
Maas, J., & Matthes, D. (2016). Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity, 29(7), 1992–2023. https://doi.org/10.1088/0951-7715/29/7/1992
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635   OA
Erbar, M., Maas, J., & Tetali, P. (2015). Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de La Faculté Des Sciences de Toulouse, 24(4), 781–800. https://doi.org/10.5802/afst.1464
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1517   OA
Erbar, M., Maas, J., & Renger, M. (2015). From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability, 20, 89. https://doi.org/10.1214/ECP.v20-4315
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1639   OA
Maas, J., Rumpf, M., Schönlieb, C., & Simon, S. (2015). A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis, 49(6), 1745–1769. https://doi.org/10.1051/m2an/2015043
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed